# SDR CALA2020020210271

- Difficulty date: January 24, 2020
- Submitted: February 2, 2020
- Operation: Air carrier
- Aircraft: N24729
- Make and model: Boeing 737724
- Aircraft serial: 28945
- Aircraft time: 66,834 hours, 23,476 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A6112901
- Condition: Dented
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK: ITEM GENERATED FROM DIP LOG NO. 8005732 EVALUATED DENT ON AFT CARGO DOOR 14.5" FROM FWD. EDGE AND 32.75" FROM BOTTOM EDGE OF DOOR, FOUND TO BE OUT OF LIMITS. REF TO PEMCO NR 2664N328. REMOVED AND REPLACED AFT CARGODOOR SKIN IAW B737 51-40-02. WORK PERFORMED BY V061331, ENTERED BY V928371. REMOVED AND REPLACED AFT CARGODOOR SKIN IAW B737 51-40-02. WORK PERFORMED BY V061331, ENTERED BY V928371.
